# SDR DALA13054303606

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 15,812 hours, 6,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Tangled
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, R2 SLIDE FAILED TO DEPLOY, DURING DEPLOYMENT TEST.  MAINTENANCE FOUND FIRING CABLE WAS TANGLED IN BLOCK ASSY BRACKET.  R2 SLIDE REPLACED 5A3307-7, SLIDE REF LOG 1150757.
